# SDR ASAA2012122993560

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 22,945 hours, 7,216 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9144
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 22,968 hours, 7,223 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUNIMATED ON RECALL.   EXTINGUISHED WITH RESET.  ACCOMPLISHED PACK/ ZONE TEMP CONTROLLER BITE M1442, FIM 21-62, 801. MESSAGE FAULT TCV.  R & R LEFT TEMP CONTROL VALVE IAW MM 21-51-10-400-801.  OPS AND LEAK CHECKED GOOD.
